| Model Number |
04.01.0122 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Pain (1994); Joint Dislocation (2374)
| Date of Event |
04/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22-apr-2025 (b)(4) items manufactured and released on 02-may-2022.Expiration date: 07-apr-2027.No anomalies found related to the problem.To date, all the items of the same lot have been sold with one similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.Additional involved implants: reverse shoulder system 04.01.0170 glenosphere - ø39x24.5 (k170452) lot.1811895 225 items manufactured and released on 02-may-2019.Expiration date: 21-apr-2024.No anomalies found related to the problem.To date, 216 items of the same lot have been sold with one similar reported event during the period of review.
Event or Problem Description
At about 4 months after primary, the patient came in reporting pain due to shoulder luxation and the cause is unknown.The surgeon revised the glenosphere and liner and the surgery was completed successfully.